# SDR DALA201806200001

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Engine: Ge CF680A2
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: FITTINGLOWERAFTE
- Part serial: NA
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF REPAIR 3-2 PER DAL CMM 310T1020-3 ATA 71-21-11, AFTER REMOVAL OF ALL DAMAGE BEARING LUG INDEX 14 WAS FOUND TO MEASURE 0.714 INCH, WHICH IS 0.021 INCH BELOW THE MINIMUM DIMENSION GIVEN IN FIGURE 601, SHEET 2. ADDITIONALLY, ATTACH LUG INDEX 15 WAS FOUND TO MEASURE 0.375 INCH, WHICH IS 0.005 INCH BELOW THE MINIMUM DIMENSION GIVEN IN FIGURE 601, SHEET 2. BOEING WAS CONTACTED FOR PART DISPOSITION AND RESPONDED WITH SR 4-4055269832, WHICH RECOMMENDED ENSURING THE BLEND RADIUS IS A MINIMUM 1.0 INCH, AND THAT ALL FINISHES ARE RESTORED PER THE CMM. THIS WAS ACCOMPLISHED IN PRI 568421-14. THE FINAL RESULTS WERE REPORTED BACK TO BOEING AND THEY ACCEPTED THE DIMENSIONS AND PROVIDED FAA FORM 8100-9.
